# SDR DALA2023101608495

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 7,694 hours, 893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 EMERGENCY LIGHTS ILLUMINATED DURING ENTIRE FLIGHT. CORRECTIVE ACTION: CARRIED OUT CIDS 1/2 RESET AND LGCIU RESET. (4275105)
